# SDR 2004FA0000289

- Difficulty date: March 1, 2004
- Submitted: March 29, 2004
- Operation: General aviation
- Engine: Lyc IO540*
- System (JASC): 7324 · Fuel Divider
- Part: Diaphragm
- Part number: 2526388
- Condition: Improper
- Location: Fuel Divider
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MATERIAL TOO THIN OR TOO SOFT.  WHEN TORQUING RETAINING SCREW MATERIAL SQUEEZES OUT WITH NR 5 TORQUE.  FUEL FLOW DIVIDER, BENDIX.
